MAUDE Adverse Event Report: CORIN LTD MOBILIT; ECIMA INSERT FOR 28MM HEAD

CORIN LTD MOBILIT; ECIMA INSERT FOR 28MM HEAD
Model Number HDM2848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a mobilit ecima insert, trinity modular head and a meije duo stem after 2 weeks and 3 days due to fracture of the right hip following a fall.Note 1: the insert hlp413 is not cleared in the usa.Note 2: this is a regularization within the framework of a clinical study following a change in our event monitoring process of sae from clinical study.
 
Additional Manufacturer Narrative
(b)(4) - initial report additional information including operative notes, x-rays, has been requested in order to progress with the investigation of this event.And if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been requested and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per comp 949 - final report.Additional information including operative notes, x-rays, has been communicated in order to progress with the investigation of this event.The appropriate devices details have been provided and the relevant device manufacturing records have been identified and reviewed.The devices were manufactured according to specifications at the time of manufacture.As it was confirmed by the surgeon that the link between the event and the corin devices is excluded, due to the fall of the patient, no further investigation can be conducted, and the root cause is considered as external.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
MOBILIT
Common Device Name
ECIMA INSERT FOR 28MM HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23198042
Report Number9614209-2025-00586
Device Sequence Number9730166
Product Code LZO
UDI-Device Identifier05056139239175
UDI-Public05056139239175
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHDM2848
Device Catalogue NumberNOT APPLICABLE
Device Lot Number572252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEIJE DUO / STEM: HLP413 LOT 569270.; MEIJE DUO / STEM: HLP413 LOT 569270.; TRINITY / MOD HEAD: E321.228 LOT 554531.; TRINITY / MOD HEAD: E321.228 LOT 554531.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight70 KG